Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mom of an accutane wreck

Veteran Member
  • Posts

    68
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1874 profile views
  1. Have your liver levels checked. I have liver disease and itch all over and Accutane can affect the liver. Good Luck!
  2. You are describing a circulation problem and I would be calling my regular Doc asap. Turning a dark purple color is not normal and indicates a lack of circulation ( including oxygen). Good Luck!
  3. Oh yes you sound just like the kind of physician I would want. Close minded, paid off by drug companies to push their products. Wish I knew who you were so when my health or my families health is in seroius jeapardy, you won't be the white coat making life and death decisions. Hopefully you will give up the profession (if you really are a resident ,see above comments, you should give it up and become a lobbyist and cram down the throats of the politicians, your positions, they love people like y
  4. I was just answering the original posters questions. I did not say that Accutane was the cause though the Docs do say that if she was predetermined to develope diabetes then the assault on her immune system (overload of Vitamin A, which is what Accutane is) weakened her pancreas quicker , hence the diabetes. It is a very rare complication, but one nonetheless. And you need to speak to more specialists as Type 1 is not hereditary. Type 2 tends to be and yes individuals without a familial link do
  5. My daughter started Accutane in Jan of 08. 6 weeks later after a bump up of her dosage at 4 weeks, she developed severe symptoms of high blood sugar and went to the ER and now has the lifelong Type 1 insulin dependent diabetes. There was no indicator of the risk and no family history of type 1. Her beta cells that produce insulin in her pancreas were destroyed. She has said that it was not worth the risk even though she had severe cystic acne. Now she has to control her diabetes everyday. Multip
  6. My daughter developed type 1 diabetes 5 weeks after starting Accutane. (1 week after an increase to 90 mg). She is 5'4 and weighed 135lbs. Until more people come forward we will never know if she was predestined to develope this but as there are warnings about abnormal blood sugars from Roche itself I tend to believe that it destroyed her pancreatic beta cells like it destroys so many types of cells being a cancer drug and all. She is 16 and now has a life long disease, it is so unbelievably sad
  7. .........was that really called for? Obviously NoTan knows the risk considering he's been on the medication for awhile now. Besides, your information isn't even factual. From an article posted just this past September: "It will grow back. The liver will actually grow back a couple of weeks after removing it. It’s really phenomenal. In the case of cancer patients you can remove 50-60% of someone’s liver and it will grow back." Also from personal experience, the only transplant seeking pa
  8. You do realize that once you wreck your liver , the only way to survive is to get a liver transplant? Is accutane really worth the risk? And sometimes they will turn you down for transplant depending on what you did to wreck your liver, so you just slowly die.......
  9. I am so sorry that you are suffering because of your experience with sotret. I hope more people read thisl and also send it to other forums. So many people think "this can't happen to me" But reality is it does and people need to seriously weigh the pros and cons before ingesting such a drug with known dangerous side effects. I wish you much luck in dealing with your health problems and hope you will be able to live a long and healthy life.
  10. I agree with Elsewhere. Why would you take a dangerous drug and then self medicate? You have noone to blame but yourself if you end up with serious side effects. Have you read on this forum the crap that can happen when they are on a dosage prescribed and followed to the letter? So you think that by upping your dosage yourself you will be fine? Sounds like Russian Roulette to me.
  11. Allan, I apologize for my outburst. I wish you had told your story in your post as it certainly explains your problems with Accutane and needed to be seen by the members. I am sorry for your misfortune but by the telling of your experience it will help others.
  12. Allan, Did you even read about potential side effects from Accutane? Vision problems and headaches are clearly listed among numerous and potentially dangerous side effects. I guess I just cannot understand why people blindly take meds without researching them first. Good Luck and mention your problems to your regular doc and tell him or her that you are on accutane.
  13. Please go to your reg doc and get liver function tests done. (ALT & AST). Having yellow tinged skin is a sign of serious liver problems and you want to catch them early. I have a type of liver disease and we are doing everything we can, but I am told once I turn yellow then I may have to face a liver transplant. (This is not due to alcohol either). If you do drink alcohol, stop and see what your blood results are. Also avoid tylenol as that is what caused my problem in the first place. Good
  14. I am not blaming anyone here for my daughters results on accutane. Frankly I was gettting sick of seeing the same old questions over and over , most with answers already given. but really, it was never intended for people with mild to moderate acne. 1. Noone knows what side effects one will get. every BODY is different. 2.Noone knows how many courses one will have to take 3. Noone knows if you will get an iB and how long it will last. 4. etc etc etc. The bottom line is noone knows. 5. The pote
  15. Great idea! lets move any question pertaining to any side effect to another forum for those who need answers to their current side effects from accutane and keep this forum just for those who want to talk about how great Accutane is for them. Remember moderators no more questions here about side effects at all. And please make a new forum for those suffering side effects and do not let anyone who is on this forum to go to the new one , because the ones on this forum just want to discuss how gre
×